# SDR 29GA2019030700001

- Difficulty date: March 3, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N344AG
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 37,065 hours, 42,154 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT# 125 FLL/EYW REPORT: MAIN CABIN DOOR STAY OPEN LATCH BROKEN. CORRECTIVE ACTION: INSPECTED MAIN CABIN DOOR STAY OPEN LATCH AND FOUND SERVICABLE PERFORMED ADJUSTMMENT TEST OF PAX CREW DOOR, OPERATIONAL CHECKS GOOD.
